MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL, PRODUCT CODE: IYE

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL, PRODUCT CODE: IYE
Lot Number VERSION 2.84.002
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that mosaiq recorded a session incorrectly.
 
Additional Manufacturer Narrative
H11: updated: the customer reported that mosaiq recorded a session incorrectly.The investigation was completed by conducting a thorough evaluation of the product and the reported information.On (b)(6) 2025, field 1.1 was entered for treatment at 10:20:25.Treatment stopped when a "beam mu ch1" error occurred on the machine at 10:25.Mosaiq received a count of 2005.7 mu from the machine as having been delivered which matches the prescribed 2005.7 mu processed and recorded by mosaiq.The data received by mosaiq for recording this delivery shows an unusual jump in mu reported by the linac from 1,277.5 mu to 2,005.7 mu (segment 199 to segment 200) when treatment ended.The customer explains that a power outage occurred while treating field 1.1 and only 1281 mu had been given up to that point.The sdd logs are necessary to determine why the linac reported 2005.7 mu to mosaiq instead of 1281 mu.Unfortunately, the sdd logs covering the event are not available for review because they are periodically overwritten.The customer has already made chart corrections to show that 1281 mu of the prescribed 2005.7 mu was given.Field 1.1 was underdosed by 724.7 mu.Elekta physics have assessed that, in the worst case where the underdose is not corrected, this would be an insignificant radiation overdose.Mosaiq is working as intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL, PRODUCT CODE: IYE
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8,
SW  113 68,
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
suite 50
stockholm, GA 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key24207126
Report Number3015232217-2026-00002
Device Sequence Number5495502
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.84.002
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.84.002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown